# SDR AALA2020070989012

- Difficulty date: July 6, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 55,735 hours, 27,554 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 8349
- Condition: Excess Play
- Location: Rt Aileron
- Part time: 55,735 hours, 27,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT EXPERIENCED AIRFRAME VIBRATION STARTING AT 200 KNOTS STILL VIBRATING AT 270 KNOTS.  RIGHT AILERONFLUTTERING ON FLIGHT CONTROL PAGE, FIRST OFFICER ALSO HAD A VISUAL ON AILERON FLUTTERING.  ALTITUDE SURFACE TO 16000.  GEAR UP IN CLIMB.  AUTO PILOT OFF VIBRATION THRU ALL AIRCRAFT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PBI WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  RIGHT HAND GREEN SYSTEM AILERON SERVO CONTROL FAILED FREE PLAY CHECK AND EXESSIVE PLAY/ LOOSE ON THE ROD END BEARING.  REPLACED AILERON SERVO CONTROL AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 27-14-51 AND TASK CARDS 26L00005067 AND J/C2600027019.
